# SDR HEED065697

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550166670
- Condition: Cracked
- Location: Ignition Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER HAS CRACKED AND ERODED INSULATOR .
